Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Itching feet

Premium Questions

Dr. Sanjay Kumar Kanodia MD

I have been suffering lately with terrible itchiness, mainly of the feet and ankles, but sometimes hands and arms. I am wondering if this is due to duromine my doctor put me on a few months ago? What can ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.  Abhishek Kapoor MD

and depression and edema in feet. I do take the following meds:clonodine 0.2mg; simvastatin 20mg;metropropol25mg ... and here. I visit the psychiatrist and medical doctor once per month. Is the monthly visit... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Ivo Ditah MD

What drugs contain marijuana and could be used for pain in feet & legs? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.   Saad Sultan MD

Hi it started with my feet itching severely then my hands then my hands were so swollen I couldn t make a fist, then my elbow , my scalp, now my buttocks and there s welts. At 1st I thought poison ivy ... View answer

Answered by : Dr. Saad Sultan ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

Yesterday I had a very hot tub bath for the first time in many years. Immediately after getting out I had extremely itchy feet that lasted about half an hour during which time I applied an ice pack ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Akhtarhusian Ghausi MD

Hello, my boyfriend is at work and has some symptoms that look like they may be serious. His face and neck are very red, bloodshot eyes, says the soles of his feet are itching, his upper lip is a little ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Qaviullah Mian MD

, extreme fatigue, unusual thirst and swelling of my ankles and feet. I want to stop taking the medication. What are the possible effects of stopping this drug. ... View answer

Answered by : Dr. Qaviullah Mian ( Internal Medicine Specialist)
Dr. Jnikolla MD

Hi,i am asif male,22 from bangladesh.my height is 5 feet 7inch.weight 71kg.i have large breast 39 .... But it is very expensive. I heared GYNEXIN is a natural drug for the cure of gynecomastia.is it true ... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Muhammad Ali Rauf MD

yes chances are present